# SDR SWAA2023010584025

- Difficulty date: December 20, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 62,728 hours, 37,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.   REMOVED AND REPLACED CENTER CABIN OVERHEAD EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01-960-802 STEPS 3.C.(1)-(4); (5)(B); AND (6)-(12)  PENDING STEPS 3.C. 13 & 14 ,  OPS CHECKED IAW AMM 33-51-01-960-802 STEPS 3.C. 13 & 14.
